# SDR NWAA094143356

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 23,337 hours, 3,363 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

DURING CRUISE SMOKE IN CABIN FROM OVEN NR 3 IN GALLEY NR 2, DONNED PBE, DISCHARGED FIRE EXTINGUISHER, TURNED CIRCUIT BREAKERS OFF AND LANDING WAS UNEVENTFUL.  REF LOG PAGE 7111557, 7111558 AND 7111559.
